# SDR A6WA202010307375

- Difficulty date: October 12, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 37,844 hours, 36,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53617469
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON AFT PRESSURE BULKHEAD WEB FWD FACE AT LBL 27.50 DIRECTLY ABOVE THE UPPER DOOR TRACK, L SHAPED CRACK 0.5"X0.5".  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR AT BULKHEAD LBL 27.50 ABOVE UPPER DOOR TRACK, IAW REO 601R-53-61-7467 601R-53-61-7468, AND REO 601R-53-61-7469.
